JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FACTORIZATION AND DIVISIBILITY IN GENERALIZED REES RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FACTORIZATION AND DIVISIBILITY IN GENERALIZED REES RINGS
Kim, Hwan-Koo; Kwon, Tae-In; Park, Young-Soo;
  PDF(new window)
 Abstract
Let D be an integral domain, I a proper ideal of D, and R
 Keywords
ACCP;BFD;FFD;(pre-) Schreier;G-GCD domain;PVMD;v-domain;
 Language
English
 Cited by
 References
1.
D. D. Anderson and D. F. Anderson, Generalized GCD domains, Comment Math. Univ. St. Paul. XXVIII-2 (1979), 215–221

2.
D. D. Anderson and D. F. Anderson, Divisibility properties of graded domains, Canad. J. Math. 34 (1982), 196–215

3.
D. D. Anderson and D. F. Anderson, Elasticity of factorizations in integral domains II, Houston J. Math. 20 (1994), no. 1, 1–15

4.
D. D. Anderson and D. F. Anderson, The ring R$\left[X,\frac{r}{X}\right]$, Lecture Notes in Pure and Appl. Math., Marcel Dekker, New York 171 (1995), 95–113.

5.
D. D. Anderson, D. F. Anderson, and M. Zafrullah, Factorization in integral domains. J. Pure Appl. Algebra 69 (1990), 1–19

6.
D. D. Anderson, D. F. Anderson, and M. Zafrullah, Rings between D[X] and K[X], Houston Math. J. 17 (1991), 109–129.

7.
D. D. Anderson, D. F. Anderson, and M. Zafrullah, Factorization in integral domains, II., J. Algebra 152 (1992), 78–93

8.
D. D. Anderson, D. F. Anderson, and M. Zafrullah, Splitting the t-class group, J. Pure Appl. Algebra, 74 (1991), 17–37

9.
D. D. Anderson and B. Mullins, Finite factorization domains, Proc. Amer. Math. Soc. 124 (1996), no. 2, 389–396

10.
D. F. Anderson, Graded Krull domains, Comm. Algebra 7 (1979), no. 1, 79–106

11.
P. M. Cohn, Bezout rings and their subrings, Proc. Camb. Phil. Soc. 64 (1968), 251–264

12.
R. M. Fossum, The Divisor Class Group of a Krull Domain, Springer, New York, 1973

13.
R. Gilmer, Multiplicative Ideal Theory, Queen's Papers in Pure and Appl. Math. 90, Queen's University, Kingston, Ontario, 1992.

14.
I. Kaplansky, Commutative Rings, Polygonal Publishing House, Washington, New Jersey, 1994.

15.
J. L. Mott, The group of divisibility of Rees rings, Math. Japon. 20 (1975), 85-87.

16.
D. G. Whitman, A note on unique factorization in Rees rings, Math. Japon. 17 (1972), 13-14.

17.
A. Zaks, Half-factorial domains, Bull. Amer. Math. Soc. 82 (1976), 721-724. crossref(new window)